# SDR ASOA04940

- Difficulty date: November 23, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 12,648 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Part time: 12,648 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE RT FWD WINDSHIELD SHATTERED.  AN EMERGENCY WAS DECLARED AND THE CREW INITIATED A DESCENT TO 10,000 FT AND REDUCED AIRSPEED TO 250 KNOTS.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT FWD WINDSHIELD.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
